MathSciNet Relay Station
MathSciNet bibliographic data
MR2509911 65M99
Yang, Pei; Chen, Yong; Li, Zhi-Bin ADM-Padé technique for the nonlinear lattice equations. Appl. Math. Comput. 210 (2009), no. 2, 362–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement